# SDR IPXA09M56381

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: TAGX35437
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EVAC SLIDE REMOTE PRESS TO TEST GAUGE INOP.  FOUND L1 DOOR REMOTE PRESS SWITCH TO BE GOOD AND R1 INOP, REPLACED R1 REMOTE PRESSURE SWITCH LIGHT AND BATTERIES.  THIS CLEARS M403173.
